# SDR IPXA11568328

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE INSPECTING FOR OK TO CLOSE ON NR 2 ENGINE PYLON PANEL 445CL, FOUND "L" ANGLE CRACKED AT INBD PYLON STRUCTURE WHERE PANEL ATTACHES TO PYLON.  REMOVED, FABRICATED AND INSTALLED NEW "L" ANGLE-CLIP IAW SRM 51-30-01-0G, SRM 51-40-02-0G SRM 51-20-01-0G, SRM 51-40-05-0G, DWG 313N5033.
